How to prevent fistula hemorrhaging during treatment
Thank you so much for answering my question Dr. Kamal S Saini. To answer your questions about my cancer: My last treatment was in June 2009 with Gemzar alone. The PET CT on July 3,2009 said extensive lymphadenopathy present progressed on PET imaging in the right hilar, right retrocrural, retroperitoneal, common iliac, right lateral pelvic and left inguinal regions since prior exam. I will be starting Doxil, which I had before and it worked, however it causes hemorrhaging. After treatment, the area of the fistula and my rectum will tighten up for a couple days, and I don't have my usual discharge, then for a couple days, I will hemorrhage from the vagina and the rectum with severe pain. Then it will stop, and the cycle continues all over again with each treatment of Doxil. It's very scary. Is there anything I can do for the bleeding during treatment? I've had Taxol before and after the 3d time, it no longer helps, allergic to Carbo after the third time around and Cytoxin did not help, only had a few treatments with Topotecan before a surgery, and the Gemzar did very little. Had a couple rounds of Avastin with the Doxil last year, but they discontinued it because they thought it was causing the bleeding, which proved to be wrong. My diagnosis with the recto-vaginal fistula and colitis came after the treatment was over. Any advice would be extremely appreciated, thank you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.